# SDR IXXA0500079O

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 66,843 hours, 17,335 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hyd Sys
- Part time: 66,843 hours, 17,335 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ACFT STARTING LOSING HYDRAULIC FLUID.  CREW ACCOMPLISHED EMERGENCY PROCEDURES AND RETURNED ACFT.  LANDED WITHOUT INCIDENT.  MX FOUND LOOSE HYDRAULIC CONNECTOR RT SIDE OF NR 2 ENGINE.  SECURED LINE.  OPS CHECK GOOD PER ALL APPLICABLE MANUALS. ACFT RETURNED TO SERVICE.
